# SDR DALA2024043004816

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,740 hours, 20,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:607. CORRECTIVE ACTION: FOUND DOOR 2L SLIDE ARMING LEVER SCREW LOOSE. TIGHTENED SCREW & DOOR ARMING OPS CHECK SATIS PER B767-300 AMM 52-11. (0314101)
